Academic Appointments


All Publications


  • personalities into teams MECHANICAL ENGINEERING Wilde, D. 2010; 132 (2): 22-25
  • The explicit approximation method for design optimization problems with implicit constraints ENGINEERING OPTIMIZATION Hsu, Y. L., Sheppard, S. D., WILDE, D. J. 1996; 27 (1): 21-42
  • THE CURVATURE FUNCTION-METHOD FOR 2-DIMENSIONAL SHAPE OPTIMIZATION UNDER STRESS CONSTRAINTS COMPUTERS & STRUCTURES Hsu, Y. L., Sheppard, S. D., WILDE, D. J. 1995; 55 (4): 647-657
  • CONVEXITY ANALYSIS IN DETECTING A STEEL PLANT HIDDEN GLOBAL OPTIMUM JOURNAL OF GLOBAL OPTIMIZATION WILDE, D. J. 1993; 3 (2): 117-131
  • MONOTONICITY ANALYSIS OF TAGUCHI ROBUST CIRCUIT-DESIGN PROBLEM JOURNAL OF MECHANICAL DESIGN WILDE, D. J. 1992; 114 (4): 616-619
  • A CONVERGENT CONVEX DECOMPOSITION OF POLYHEDRAL OBJECTS JOURNAL OF MECHANICAL DESIGN Kim, Y. S., WILDE, D. J. 1992; 114 (3): 468-476
  • A CONVEX DECOMPOSITION USING CONVEX HULLS AND LOCAL CAUSE OF ITS NONCONVERGENCE JOURNAL OF MECHANICAL DESIGN Kim, Y. S., WILDE, D. J. 1992; 114 (3): 459-467
  • CONSTRUCTIVE SOLID GEOMETRY OF THE TRIHEDRON JOURNAL OF MECHANISMS TRANSMISSIONS AND AUTOMATION IN DESIGN-TRANSACTIONS OF THE ASME WILDE, D. J. 1989; 111 (4): 590-596
  • 2 GENERALIZATIONS OF THE ISOMETRIC PROJECTION IN GEOMETRIC DESIGN JOURNAL OF MECHANISMS TRANSMISSIONS AND AUTOMATION IN DESIGN-TRANSACTIONS OF THE ASME WILDE, D. J. 1989; 111 (1): 81-86
  • A MAXIMAL ACTIVITY PRINCIPLE FOR ELIMINATING OVER-CONSTRAINED OPTIMIZATION CASES JOURNAL OF MECHANISMS TRANSMISSIONS AND AUTOMATION IN DESIGN-TRANSACTIONS OF THE ASME WILDE, D. J. 1986; 108 (3): 312-314
  • RESIZING - PREDICTING A NEW GEOMETRIC-PROGRAMMING OPTIMUM AS COEFFICIENTS VARY JOURNAL OF MECHANISMS TRANSMISSIONS AND AUTOMATION IN DESIGN-TRANSACTIONS OF THE ASME WILDE, D. J. 1984; 106 (1): 11-16
  • DEGENERACY, SINGULARITY, AND MULTIPLICITY IN LEAST-SQUARES DESIGN OF A FUNCTION-GENERATING MECHANISM JOURNAL OF MECHANISMS TRANSMISSIONS AND AUTOMATION IN DESIGN-TRANSACTIONS OF THE ASME WILDE, D. J. 1983; 105 (1): 104-107
  • ERROR LINEARIZATION IN THE LEAST-SQUARES DESIGN OF FUNCTION GENERATING MECHANISMS JOURNAL OF MECHANICAL DESIGN-TRANSACTIONS OF THE ASME WILDE, D. J. 1982; 104 (4): 881-884
  • OPTIMAL AREA ALLOCATION IN MULTISTAGE HEAT-EXCHANGER SYSTEMS JOURNAL OF HEAT TRANSFER-TRANSACTIONS OF THE ASME AITALI, M. A., WILDE, D. J. 1980; 102 (2): 199-201
  • REGIONAL MONOTONICITY IN OPTIMUM DESIGN JOURNAL OF MECHANICAL DESIGN-TRANSACTIONS OF THE ASME Papalambros, P., WILDE, D. J. 1980; 102 (3): 497-500
  • A SUFFICIENT TEST FOR GLOBAL OPTIMALITY WITH SIGNOMIAL DESIGN APPLICATIONS JOURNAL OF MECHANICAL DESIGN-TRANSACTIONS OF THE ASME McNeill, B., Wilde, D. 1980; 102 (3): 501-505
  • GLOBAL NON-ITERATIVE DESIGN OPTIMIZATION USING MONOTONICITY ANALYSIS JOURNAL OF MECHANICAL DESIGN-TRANSACTIONS OF THE ASME Papalambros, P., WILDE, D. J. 1979; 101 (4): 645-649
  • SIGNOMIAL DUAL KUHN-TUCKER INTERVALS JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS MANCINI, L. J., WILDE, D. J. 1979; 28 (1): 11-27
  • ECONOMIC DESIGN OF A PIPELINE WITH DISCHARGE RESERVOIR ENGINEERING OPTIMIZATION Wilde, D., McNeill, B. 1979; 4 (1): 1-8
  • INTERVAL ARITHMETIC IN UNIDIMENSIONAL SIGNOMIAL PROGRAMMING JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS MANCINI, L. J., WILDE, D. J. 1978; 26 (2): 277-289
  • TRANSCENDENTAL GEOMETRIC PROGRAMS JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS Lidor, G., WILDE, D. J. 1978; 26 (1): 77-96
  • ASYMMETRIC MINIMIZATION WITH A CONVEX 4TH DEGREE APPROXIMATION INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE VANREMORTEL, J., WILDE, D. J. 1976; 7 (1): 39-64
  • GLOBAL MINIMIZATION OF A COOLED REACTOR BY USING A POSYNOMIAL LOWER BOUNDING FUNCTION AICHE JOURNAL WILDE, D. J. 1976; 22 (4): 685-691
  • MONOTONICITY AND DOMINANCE IN OPTIMAL HYDRAULIC CYLINDER DESIGN JOURNAL OF ENGINEERING FOR INDUSTRY-TRANSACTIONS OF THE ASME Wilde, D. 1975; 97 (4): 1390-1394
  • MINIMUM EXPONENTIAL COST ALLOCATION OF SURE-FIT TOLERANCES JOURNAL OF ENGINEERING FOR INDUSTRY-TRANSACTIONS OF THE ASME Wilde, D., Prentice, E. 1975; 97 (4): 1395-1398
  • MINIMUM COST DESIGN OF A MULTIMODAL FLUIDIZED REACTOR-HEATER SYSTEM INVOLVING AN EXPONENTIAL FUNCTION INSIDE AN INTEGRAL-EQUATION AICHE JOURNAL WILDE, D. J. 1974; 20 (5): 996-1002
  • A Minimax Search Plan for Constrained Optimization Problems JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS BEAMER, J. H., WILDE, D. J. 1973; 12 (5): 439-446
  • MINIMAX OPTIMIZATION OF UNIMODAL FUNCTIONS BY VARIABLE BLOCK SEARCH MANAGEMENT SCIENCE SERIES A-THEORY BEAMER, J. H., WILDE, D. J. 1970; 16 (9): 529-541
  • TIME DELAY IN MINIMIAX OPTIMIZATION OF UNIMODAL FUNCTIONS OF ONE VARIABLE MANAGEMENT SCIENCE SERIES A-THEORY BEAMER, J. H., WILDE, D. J. 1969; 15 (9): 528-538
  • GOLDEN BLOCK SEARCH FOR THE MAXIMUM OF UNIMODAL FUNCTIONS MANAGEMENT SCIENCE Avriel, M., WILDE, D. J. 1968; 14 (5): 307-319